# SDR FJTA17012201

- Difficulty date: January 23, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N220MJ
- Make and model: Saab 340B
- Aircraft serial: 340B0220
- Aircraft time: 47,832 hours, 45,849 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Bellcrank
- Part number: 7227151701
- Condition: Lack Of Lube
- Location: Ailerons
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED AND CREW DETERMINED THAT TURNS TO THE RIGHT PRODUCE A STIFF CONTROL YOKE.  RETURNED AND LANDED WITH NO FURTHER ISSUES.  MAINTENANCE VERIFIED THE DISCREPANCY.  MAINTENANCE LUBRICATED AILERON CENTERING MECHANISM BELLCRANK HARDWARE, ROLLER LEVER ASSEMBLY AND ATTACH POINTS ON RIGHT HAND WING.  VERIFIED CONTROL WHEEL FORCE WAS WITHIN LIMITS.  A FUNCTIONAL CHECK FLIGHT WAS CONDUCTED WITH SATISFACTORY RESULTS.  AIRCRAFT WAS RETURNED TO SERVICE.
